Question: Acnevelle And Clarity

I have started recently taking the Acnevelle tablets. Initially I took 2 per day for 4 days then started noticing a tingling feeling on my face. I stopped it for 4 days and the tingling went away. I have now noticed bald patches on my beard line. Last night I took my 1st tablet after the 4 days and 2 bald patches have shown up. Also, noticed serious dryness on my lips and cracking. I only have the Acnevelle tablets, the Clarity Cleanser and HelioCare Gel. Is this normal?

Answer

Thank you so much for bringing this under my attention. I must be honest and say this is the very first time that I have had feedback like this regarding these products. I have contacted Lamelle to see if any other cases like this have been reported and it would seem you are the first! I’ve had a talk with the experts at Lamelle and the general consensus, and I must agree, is that there must be an ingredient to which you have some sort of sensitivity or possibly even a mild allergy. You should certainly not be getting bald patches from any of these products. What I would suggest is that you start to use the products one by one. So JUST use the cleanser and your Heliocare gel and NOT the tablets, and see if the problem persists. If everything is fine, then we know it’s the tablets that contain something to which you are sensitive. Won’t you PLEASE give me feedback so we can follow-up on you and see how you’re doing?

Share on facebook
Facebook
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Share on whatsapp
WhatsApp
RELATED QUESTIONS

Teenage skin

My name is Estelle and I am a 15year old teen. I'm really struggling with my facial skin,my face is…

Acne in my 40s

I have always struggled with oily and breakout skin since primary school but it has calmed down from my teens…

Question from Nickay Heyman

Hi there Doc I am a 28 year old Lady and I have a problem with dark spots left from…

Subscribe to our newsletter